# SDR UPS96821171

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37549301N
- Condition: Corrosion
- Location: Bs 1210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, MODERATE CORROSION DAMAGE ON C-DOOR LOWER JAMB T-BOLT BACK UP FITTING FS 1210.  REPLACED FITTING PER SRM 53-2-0, FIG 2D.
